# SDR DL72W954555

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-1 LETTER CHECK, 1.250 INCH CRACK IN THE RT W/W VERTICAL KEEL BEAM ANGLE AT STA 870.  REPAIRED PER SRM 53-10-9 TIME LIMITED INSTRUCTIONS.
